Aldara side effects

Common Questions and Answers about Aldara side effects

aldara

Avatar f tn My doctor put me on Aldara, but I am having SERIOUS side effects. It says for me to put it on the area once a night before I go to bed, but I started having redness and irritation. I thought that just meant that it was working, so I was off it for a day and went back on it for 2. It happened again, so I went off it for 2 days. Then I went back on it and tried to stay on it, hoping that the cream would help somehow, and the sores just kept getting bigger.
Avatar f tn So she prescribed me Aldara and I used it for two weeks but after two weeks the side effects were really bad so I stopped using it for a week. After that week the side effects from Aldara had all cleared up and I wen to go put the cream on again only to discover that my "warts" were gone. Is it normal that the warts would clear up after only two weeks with Aldara? I have always had a really good immune system but that just seems really fast.
Avatar n tn i have been recently diagnosed with HPV genital warts myself and recd same prescription. im on week 3 but ive been getting side effects like burning , swelling and new bumps. i just went back to my ob to get checked and now those bumps might be herpes on top of just being told about my hpv. all i can say is keeping using the medications, ive read that it can take up to 16 weeks before they are gone and reoccurunce is likely.
Avatar n tn I know Aldara might work for AK or warts. I know what the side effects are. I even know what the rumored horrible deathly side effects are. What do they have against prescribing it? Do they just want to charge me for the treatment over and over and over again?
Avatar n tn The doctor said that if it was Aldara side effects then it would have happened on the wart itself too. But the area effected was the pink skin near the head of the penis whereas the wart is on the darker skin on the shaft. So I am thinking maybe the part on the head was more sensitive. Is it possible this is a Aldara side effect. Last time I was sexually active was 2 months ago just about the time I started Aldara. I was with her for 4 months.
Avatar m tn Hi, i wanted to know what the long term effects of Aldara are? My coronal sulcus seems to be swollen at one part and red at the other side. It is bumpy and raised. I was wondering if my skin will recover from this. It does cause discomfort.
Avatar f tn I'm really worried about taking meds if I really don't have to and I just want to know if anyone else has had these side effects from Aldara where they were told they may have herpes. I have never had any other STd's in my life. I get tested often and so does my boyfriend and he's never had anything either. I just need some type of reassurance because i have to wait a whole week to find out if I have herpes.
Avatar m tn I've been using Aldara for over two weeks now and am experiencing absolutely no side effects at all. Now I'm not disappointed believe me, but the one and only nice thing about side effects is that they indicate that whatever you are using is not "working" per-se but that it's doing *something*. Is this normal? Also, my doctor did a pretty deep freeze of the warts before sending me home with Aldara.
1067212 tn?1353964002 I used the cream on my warts and had a bad reaction, I got most of the side effects but continued to use the cream. Within 2 weeks of using the cream the warts had gone and a week later the side effects disapeared. Recently though I noticed a large lump (baring in mind I don't have the strain of HPV that causes cancer). It wasn't on my vagina or anal area but in the middle. It was very painful and nothing like a wart.
Avatar f tn Yes it is and you can get blisters and sores too and flu like symtoms and accing bones, look at the handout that comes with the cream, it has an extensive list of the side effects of the cream, trust me, i got them all. Best of luck.
Avatar n tn My dr is eager to answer any questions that I have, and I like her very much,but honestly, I dont think she knows all there is to know about aldara. When I asked about side effects, she seemed very confident that the side effects were mild flu-like symptoms. She even seemed surprised to hear of the list of symptoms I asked her about. And she even said that as far as she knows, there are no sytemic side effects to using the med vaginally.
Avatar n tn I am pretty sure I have not acquired something new so I am really hoping these are just side effects of the cream. Here is a link to the post I made before seeing this one. http://www.medhelp.
Avatar n tn The doctor said that if it was Aldara side effects then it would have happened on the wart itself too. But the area effected was the pink skin near the head of the penis whereas the wart is on the darker skin on the shaft. So I am thinking maybe the part on the head was more sensitive. Is it possible this is a Aldara side effect. Last time I was sexually active was 2 months ago just about the time I started Aldara. I was with her for 4 months.
Avatar m tn Seeing as though the FDA would never approve anything that would harm you, correct? Ever read the numerous side effects listed on a package of Aldara?
Avatar f tn these are all side effects of the aldara but best to get checked out to make sure you don't also have any vaginal infections or genital herpes too since this sounds a little more extensive than the typical sores from the aldara. meanwhile you can do something as simple as a barrier cream to the skin like desitin, aquaphor, a&d etc to help soothe the skin and to protect it until you can be seen today or tomorrow.
Avatar n tn The dr gave me aldara. I have used it as directed for just over two weeks. I have had zero reaction or side effects from the cream. How do I know if its working? and if its not what would the reason be? At what point should I see another Dr.? Thanks for any info.
Avatar f tn I have read all the horror stories about the cream and will like to know if there is a posssibility of damage to his immune system due to the use of this cream. he has mollocum contagiosum. He did not have any other side effects.
Avatar n tn Why wouldnt his doctor pick a more conservative commonly used method over a medication with lots of adverse side effects? Perhaps my boyfriend lying to me/maybe his derm isnt being honest with him. There are a lot of possibilities here and I simply would like your expert opinion so I know whether or not I have possibly been exposed to genital warts.
Avatar m tn a little opver a week now and I am not noticing any side effects or good effects of the Aldara. Maybe i have seen some warts get smaller, but it is hard to notice. When should expect some results?
Avatar f tn If your skin condition reappears you need to talk to your doctor. The most common side effects with Aldara cream are skin reactions at the treatment site including: Redness Swelling A sore, blister, or ulcer Skin that becomes hard or thickened Skin peeling Scabbing and crusting Pain Tenderness Itching Burning Most of these skin reactions are mild to moderate and they disappear when treatment is completed. They may be signs that the product is working.
Avatar n tn While the results of these studies are promising, only a few patients have been studied and the quality of evidence is weak. Common side effects to Aldara involve skin reactions in the area where it was applied. These include redness, swelling, blisters or ulcers, skin thickening, peeling, scabbing and crusting, itching, burning, and discoloration.
Avatar f tn Is there any link to aldara stopping your menstral cycle? Just used stopped using it and haven't had my cycle since I used it. Since July 2 I haven't had any menstration. My boyfriend has a vasectomy (14 years). I have taken like 5 pregnancy tests (all negative) and I'm looking at the calender and its been 9 weeks since any kind of flow. I haven't used it in 2 weeks. Im not on the pill, dont have any STIs (neither of us - tests came back).
Avatar m tn I would like to see if anybody has used Aldara, not had any noticable negative side effects, and had it still be effective.